MAUDE Adverse Event Report: DAVIS & GECK CARIBE LTD TI-CRON; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE

DAVIS & GECK CARIBE LTD TI-CRON; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Model Number 88863097-71
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Wound Dehiscence (1154); Unspecified Tissue Injury (4559)
Date of Event 05/20/2024
Type of Reportable Event Serious Injury
Event or Problem Description
According to the reporter, 81 days post-operative of an open total hip procedure where the sutures were used for skin closure using the interrupted ties suturing technique, the patient returned to the hospital due to wound dehiscence.The wound opened.A total of 22 sutures were involved.Among the 22 sutures, the thread of four synthetic absorbable sutures broke.The patient will need to come back to the hospital for a reoperation for the wound excision/debridement.
 
Additional Manufacturer Narrative
D10 concomitant products: sm-5638, sm-5638 biosyn* 3-0 und 75cm p12 x12 (lot#unknown); sm-5638, sm-5638 biosyn* 3-0 und 75cm p12 x12 (lot#unknown); sm-5638, sm-5638 biosyn* 3-0 und 75cm p12 x12 (lot#unknown); sm-5638, sm-5638 biosyn* 3-0 und 75cm p12 x12 (lot#unknown); 88862818-89, 88862818-89 ticron* 5 blu 4x75cm kv40x12 (lot#unknown); 88862818-89, 88862818-89 ticron* 5 blu 4x75cm kv40x12 (lot#unknown) 88862818-89, 88862818-89 ticron* 5 blu 4x75cm kv40x12 (lot#unknown); 88863097-71, 88863097-71 ticron* 1 blu 75cm gs25x36 (lot#unknown); 88863097-71, 88863097-71 ticron* 1 blu 75cm gs25x36 (lot#unknown); 88863097-71, 88863097-71 ticron* 1 blu 75cm gs25x36 (lot#unknown); 88863097-71, 88863097-71 ticron* 1 blu 75cm gs25x36 (lot#unknown); cl-964, cl-964 polysorb* 0 und 90cm gs24 x36 (lot#unknown); cl-964, cl-964 polysorb* 0 und 90cm gs24 x36 (lot#unknown); cl-964, cl-964 polysorb* 0 und 90cm gs24 x36 (lot#unknown); cl-964, cl-964 polysorb* 0 und 90cm gs24 x36 (lot#unknown); cl-964, cl-964 polysorb* 0 und 90cm gs24 x36 (lot#unknown); cl-964, cl-964 polysorb* 0 und 90cm gs24 x36 (lot#unknown); sm-5638, sm-5638 biosyn* 3-0 und 75cm p12 x12 (lot#unknown); sm-5638, sm-5638 biosyn* 3-0 und 75cm p12 x12 (lot#unknown); sm-5638, sm-5638 biosyn* 3-0 und 75cm p12 x12 (lot#unknown); sm-5638, sm-5638 biosyn* 3-0 und 75cm p12 x12 (lot#unknown); medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
TI-CRON
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Manufacturer (Section D)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DR  0101
Manufacturer (Section G)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DR   0101
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key19583985
Report Number9612501-2024-01495
Device Sequence Number3493564
Product Code GAT
UDI-Device Identifier10884521060043
UDI-Public10884521060043
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K930591
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number88863097-71
Device Catalogue Number88863097-71
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/23/2024
Initial Report FDA Received Date06/21/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Required Intervention; Hospitalization; Other;
Patient SexFemale